Popular Pages :


Likes Likes:  0
Results 1 to 3 of 3

Thread: Anyone have any experience with Duavee? (for treating hot flashes)

  1. #1
    Chief Moderator (my happy place :) Leez's Avatar
    Join Date
    Apr 2014
    Location
    Midwest USA
    R/P/M
    M: at goal May 2015 77# lost wHCG injections
    Posts
    10,580
    Blog Entries
    34

    Anyone have any experience with Duavee? (for treating hot flashes)

    Had a visit with my GP doctor this week. When I started going to him, it was for a high blood pressure crisis. I weighed 210 pounds at the time. He has watched with interest during my HCG journey, and is impressed that I'm sustaining my weight loss and that my blood pressure numbers are in the normal range without any medication since March of this past year. One reason I wanted to visit was to get my blood work done, and see if he would take over my Armour Thyroid prescription from my functional medicine doctor, since my insurance doesn't cover my visits for that.

    While I was there, I mentioned my everlasting hot flashes (over 6 years now) and he gave me a 2-week sample of a newer drug called Duavee to try, along with a coupon for a free month of it. After doing some reading about it, it seems to me that its basically just Premarin combined with another drug and repackaged by the pharma company. (Duavee is conjugated estrogen plus bazedoxiphine) Apparently it's made from the urine of pregnant mares--but they are Irish mares! I guess that's part of the new innovation? It has all the cancer & dementia warnings of Premarin and a few more ( stroke, clots and heart failure) for the other drug, that is supposed to block the estrogen receptors to your breast and uterus but unlock them for your bones. Sounds good, right? The pharma company is saying that it makes the conjugated estrogen safer, but I'm skeptical. I've already decided it doesn't sound like a very good deal taking on that risk to sleep better. O yeah, and you can start bleeding again too. Lovely.

    But the kicker for me is that weight gain is a common side effect, and you can expect the gain to be from 10-40 pounds. After working so hard to get to my goal weight, that is just a deal breaker for me.

    I'll be returning the samples. I don't think I'm desperate enough for uninterrupted sleep to risk a huge weight gain--although I thought I was pretty desperate. The sad part of that is that I think I might have tried it except for that part. Its so debilitating to never get a good night's sleep.

    I thought I'd post here though and see if anyone here has tried this drug and if it actually did do anything, and would love to hear whatever other experience you had with it.
    At goal since 2015. \(ᵔᴥᵔ)/ Total HCG loss: 77# [5'5" 210-133] Maintenance strategies overview
    Please note that any suggestions I make are based on the Original Protocol.

    My recent HCG round was with DietDoc. Our site owner has generously arranged for me to earn a small fee if you use my DietDoc or Nu Image Medical link to order your Hcg and supplies. (All HDI site discounts and coupons apply.) A full review of my experience and how the round progressed: my Diet Doc review and my Hcg coaching blog here

    Medical Disclaimer: My statements are not intended to treat, diagnose or cure any medical condition.

  2. #2
    Super Member! roselanoue's Avatar
    Join Date
    Jun 2011
    Location
    texas
    R/P/M
    R6 P2 HCG Inj
    Posts
    1,960
    Blog Entries
    1
    Quote Originally Posted by Leez View Post
    Had a visit with my GP doctor this week. When I started going to him, it was for a high blood pressure crisis. I weighed 210 pounds at the time. He has watched with interest during my HCG journey, and is impressed that I'm sustaining my weight loss and that my blood pressure numbers are in the normal range without any medication since March of this past year. One reason I wanted to visit was to get my blood work done, and see if he would take over my Armour Thyroid prescription from my functional medicine doctor, since my insurance doesn't cover my visits for that.

    While I was there, I mentioned my everlasting hot flashes (over 6 years now) and he gave me a 2-week sample of a newer drug called Duavee to try, along with a coupon for a free month of it. After doing some reading about it, it seems to me that its basically just Premarin combined with another drug and repackaged by the pharma company. (Duavee is conjugated estrogen plus bazedoxiphine) Apparently it's made from the urine of pregnant mares--but they are Irish mares! I guess that's part of the new innovation? It has all the cancer & dementia warnings of Premarin and a few more ( stroke, clots and heart failure) for the other drug, that is supposed to block the estrogen receptors to your breast and uterus but unlock them for your bones. Sounds good, right? The pharma company is saying that it makes the conjugated estrogen safer, but I'm skeptical. I've already decided it doesn't sound like a very good deal taking on that risk to sleep better. O yeah, and you can start bleeding again too. Lovely.

    But the kicker for me is that weight gain is a common side effect, and you can expect the gain to be from 10-40 pounds. After working so hard to get to my goal weight, that is just a deal breaker for me.

    I'll be returning the samples. I don't think I'm desperate enough for uninterrupted sleep to risk a huge weight gain--although I thought I was pretty desperate. The sad part of that is that I think I might have tried it except for that part. Its so debilitating to never get a good night's sleep.

    I thought I'd post here though and see if anyone here has tried this drug and if it actually did do anything, and would love to hear whatever other experience you had with it.
    Im wih you. I wouldnt take anything with estrogen. Have you takrn low dose Benadryl for sleep. It works for me. At my age i am long past menopause but occasionally have sleepless nights and benadryl WITHOUT decongestant works like a charm for me.,
    http://www.weight-loss-center.net/weight-loss-tickers.html][/url]
    2011 R1 start 206 R2 6/2011 176 R3 03/2013 156 R4 06/29/2014 162.R5 05/09/2015 154.4 R6 2017 148.2' liw 137.6 R7 Start 149.2 LDW 137.2 R8 151.4. Load weight after two days 152.6 LIW 142.8 start no inj 4/2/19 4/4 Start P3 141.8 4/5 141.6 4/6 142.8 4/16 140.6 Start P4 4/27 141.6 5/10 142.8 D14

  3. #3
    Chief Moderator (my happy place :) Leez's Avatar
    Join Date
    Apr 2014
    Location
    Midwest USA
    R/P/M
    M: at goal May 2015 77# lost wHCG injections
    Posts
    10,580
    Blog Entries
    34
    Unfortunately, Benedryl doesn't work that way for me anymore. It used to make me drowsy and help me sleep--but that was before menopause. Since, it doesn't help at all. Not even a double dose which used to knock me out for the whole next day. I still do use it for allergic reaction stuff though.

    Right now, I'm trying DIM to see if it might help. I've pretty much gone through most of the the other hot flash remedies that are available without prescription.
    At goal since 2015. \(ᵔᴥᵔ)/ Total HCG loss: 77# [5'5" 210-133] Maintenance strategies overview
    Please note that any suggestions I make are based on the Original Protocol.

    My recent HCG round was with DietDoc. Our site owner has generously arranged for me to earn a small fee if you use my DietDoc or Nu Image Medical link to order your Hcg and supplies. (All HDI site discounts and coupons apply.) A full review of my experience and how the round progressed: my Diet Doc review and my Hcg coaching blog here

    Medical Disclaimer: My statements are not intended to treat, diagnose or cure any medical condition.

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •